MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 POWERPICC CATHETER WITH SHERLOCK 3CG TIP POSITIONING SYSTEM (TPS); CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS

C.R. BARD, INC. (BASD) -3006260740 POWERPICC CATHETER WITH SHERLOCK 3CG TIP POSITIONING SYSTEM (TPS); CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Model Number N/A
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/22/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by the customer that "the kit, when opened, the access needle was laying outside of the tray with no captor safety putting the clinician as well as their tech at risk for a needle stick".
 
Additional Manufacturer Narrative
The manufacturer has received the sample and is pending evaluation.Results are expected soon.A lot history review (lhr) of regx1017 showed no other similar product complaint(s) from this lot number.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The following were reviewed as part of this investigation: patient severity, complaint and batch history, applicable manufacturing records, and applicable fmea documents.Based on a review of this information, the following was concluded: the complaint of a detached needle cover is inconclusive due to poor sample condition.One photo sample of an open catheter kit tray and components was provided.A photo of the product label indicating lot: regx1017 was also provided.The photo showed the blue drapes folded over the open kit tray.A scalpel is besides the kit tray.The 21 ga introducer needle is shown near the proximal end of the scalpel handle without the plastic needle cover.The safety mechanism has not been activated.The needle cover was observed to be located near the distal end of the scalpel.The condition of the components prior to kit handling and opening is unknown.Based on the information provided, possible contributing factors include movement of components within packaging prior to or after handling.Since the condition of the components prior to kit opening and handling is unknown, the complaint could not be confirmed and remains inconclusive at this time.H3 other text : evaluation findings are in section h.11.
 
Event or Problem Description
It was reported by the customer that "the kit, when opened, the access needle was laying outside of the tray with no captor safety putting the clinician as well as their tech at risk for a needle stick.".

Brand Name
POWERPICC CATHETER WITH SHERLOCK 3CG TIP POSITIONING SYSTEM (TPS)
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
becky garcia
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key16162692
Report Number3006260740-2022-06055
Device Sequence Number12506832
Product Code LJS
UDI-Device Identifier00801741143755
UDI-Public(01)00801741143755
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K091324
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/16/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/29/2024
Device Model NumberN/A
Device Catalogue NumberCK000632B
Device Lot NumberREGX1017
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/27/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/23/2022
Supplement Date Received by Manufacturer02/15/2023
Initial Report FDA Received Date01/13/2023
Supplement Report FDA Received Date02/24/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown